# SDR REXA2014011900122

- Difficulty date: January 19, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N8944B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7944
- Aircraft time: 15,712 hours, 15,070 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S EMERGENCY FLASHLIGHT FAILS RED LED TEST.  REPLACED CAPTAIN`S FLASHLIGHT BATTERY, OPERATIONS CHECKED GOOD IAW AMM 25-61-00-02.
